%% -*-BibTeX-*-


@Article{MR2257241,
  author       = "Michael Joswig and Marc E. Pfetsch",
  title        = "Computing optimal {M}orse matchings",
  journal      = "SIAM J. Discrete Math.",
  volume       = "20",
  number       = "1",
  pages        = "11--25 (electronic)",
  year         = "2006",
  ISSN         = "0895-4801",
  MRclass      = "90C27 (57Q05 68Q17 90C57)",
  MRnumber     = "2257241 (2007h:90067)",
  URL          = "http://dx.doi.org/10.1137/S0895480104445885",
  doi          = "10.1137/S0895480104445885",
  fjournal     = "SIAM Journal on Discrete Mathematics",
  mrreviewer   = "Winfried Hochst{\"a}ttler",
}